Patient : I received my first ever depo provera shot on the 7th of November. Missed the next period like I was supposed to. Couple little cramps around the time. I've had unprotected sex since and suddenly started bleeding on the 20th of December. It was pink and watery for about 2 days and very light. I had sex and bled my normal colour that night, then turned to a brown watery with black speckles (something I'd never seen before) for a about a week, one day of what looked like orange blood and is now pinky and looks to be a yellowy tinge to it and it can sometimes have a smell.. I've been getting abdo pains as if I had my period. Headaches, nausea and vomiting. Tiredness, dark and sometimes strong smelling urine.. sometimes parts of my body feel like its bruised to touch and I'm bruising easily, feeling super hot and just gross. I initially thought I could be pregnant but 3 home pregnancy tests returned negative. I have been to my gp but didn't get a lot of info. Just handed a script to stop the bleeding and told it "could" be side effects of the depo. I immediately wanted a second opinion because I know my body and I have a feeling something isn't quite right. What would be your advice? I am desperate for answers :(
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.